# SDR JR2R20221004848

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 13,516 hours, 7,818 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 17003922001
- Condition: Cracked
- Location: Zone 100
- Part time: 13,516 hours, 7,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SIDE OF FUSELAGE SKIN AFT OF RADOME DAMAGED BETWEEN FR1 AND FR2
